Elliptisch-metrische Eigenschaften des Strahlgewindes.

Hans Robert Müller

Monatshefte für Mathematik (1952)

  • Volume: 56, page 96-100
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Müller, Hans Robert. "Elliptisch-metrische Eigenschaften des Strahlgewindes.." Monatshefte für Mathematik 56 (1952): 96-100. <http://eudml.org/doc/176884>.

author = {Müller, Hans Robert},
journal = {Monatshefte für Mathematik},
keywords = {differential geometry of special Lie groups},
pages = {96-100},
title = {Elliptisch-metrische Eigenschaften des Strahlgewindes.},
url = {http://eudml.org/doc/176884},
volume = {56},
year = {1952},

AU - Müller, Hans Robert
TI - Elliptisch-metrische Eigenschaften des Strahlgewindes.
JO - Monatshefte für Mathematik
PY - 1952
VL - 56
SP - 96
EP - 100
KW - differential geometry of special Lie groups
UR - http://eudml.org/doc/176884
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.